Thanks for the suggestions---I try not to take any meds bacause I have had reactions to some of those too. Actually, I can't remember if I took the RAST or not---it sounds familiar, but I think they just did something to my forearms. I belong to Kaiser and they can sometimes give me grief about too many tests---but I will ask about just testing again for those specific things and make an appointment to see an allergist. The real test tho' is that I get the weird feeling if I eat or even inhale nut/seed stuff. I try to keep Benadryl around at all times and keep an Eppi pen around too. It's really a pain in the neck----but the alternative is real worse.
Thanks, it does help. I've done both. I'm pretty sensitive to meds so I can only take 12.5 mg. of the Benadryl or I fall asleep in my soup. I carry it with me though. And I do the same thing ---if I start to feel that strange fuzzy feeling and then my throat closing I drink as much water as I can. Do you think it's a real allergy?? I worry sometimes that it's all in my head 'cause I get similar feelings from other foods or meds. I just started taking a high powered liquid vitamin and high powered magnesium powder that was recommended at the health food store----and I think I'm getting the same reaction---WHY?????? I'm beginning to feel a little hopeless about being able to do anything to ever get or at least feel better! (sorry for the rant, I just get so frustrated)
WOW---thanks all for sharing. I didn't realize that there were so many folks sufering with such scary things. I must admit I feel kind of lucky and whimpy at the same time----my reactions don't feel nearly as serious. All I know is that when it happends---I get scared and worried. I guess that's not tooooo unreasonable. Hope you are all well.
Post Edited (Joan M) : 2/2/2008 9:06:36 AM (GMT-7)